Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mixed Laguerre-Legendre pseudospectral method for incompressible fluid flow in an infinite strip

Authors: Ben-yu Guo and Cheng-long Xu
Journal: Math. Comp. 73 (2004), 95-125
MSC (2000): Primary 65M70, 41A30, 35Q30
Published electronically: June 19, 2003
MathSciNet review: 2034112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate the mixed Laguerre-Legendre interpolation approximation and its application. Some approximation results are established. A mixed Laguerre-Legendre pseudospectral scheme is constructed for incompressible fluid flow in an infinite strip. Its stability and convergence are proved. Numerical results show the efficiency of this new approach.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M70, 41A30, 35Q30

Retrieve articles in all journals with MSC (2000): 65M70, 41A30, 35Q30

Additional Information

Ben-yu Guo
Affiliation: Shanghai E-Institute for Scientific Computation, Department of Mathematics, Shanghai Normal University, Shanghai, 200234, Peoples Republic of China

Cheng-long Xu
Affiliation: Department of Applied Mathematics, Tongji University, Shanghai, 200092, Peoples Republic of China

Keywords: Incompressible fluid flow, infinite strip, Laguerre-Legendre pseudospectral method
Received by editor(s): August 16, 2001
Received by editor(s) in revised form: April 12, 2002
Published electronically: June 19, 2003
Additional Notes: The work of the first author is partially supported by The Special Founds for Major State Basic Research Projects of China G1999032804 and The Shanghai Natural Science Foundation N.00JC14057
Article copyright: © Copyright 2003 American Mathematical Society